Alert archive / Florida / Red Flag Warnings in 2009

Red Flag Warning 73, NWS Tampa Bay, FL

December 20, 2009Polk County, Sumter County, Florida

NWS Tampa Bay, FL issued this red flag warning at Dec 20, 2009, 5:04 AM EST for Polk County, Sumter County, Florida. It took effect at Dec 20, 2009, 1:00 PM EST. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 20, 2009, 5:04 AM EST (10:04 UTC)
In effect from
Dec 20, 2009, 1:00 PM EST
Expired
Dec 20, 2009, 5:00 PM EST
In force
4 hr
Issued by
NWS Tampa Bay, FL

Counties Polk County, FL, Sumter County, FL

The radar

The Tampa radar (KTBW), 85 km from the middle of the area, began a volume at 10:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 00:00Z, 10.1 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 00:00Z on 2009-12-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 00:00Z on 2009-12-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -19 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1203 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
-19 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTBW 201004
RFWTBW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
504 AM EST SUN DEC 20 2009

...RED FLAG WARNING IN EFFECT THIS AFTERNOON FOR MUCH OF THE NORTH...
...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON FOR MOST OF THE
AREA...

.A DRY AND COOL TO COLD AIR MASS WILL FILTER IN ACROSS THE AREA
THROUGH TUESDAY AS HIGH PRESSURE MOVES BY TO THE NORTH.

FLZ056-057-061-202200-
/O.CAN.KTBW.FW.A.0053.091220T1800Z-091220T2200Z/
/O.CON.KTBW.FW.A.0054.091221T1600Z-091221T2200Z/
HARDEE-HIGHLANDS-DE SOTO-
504 AM EST SUN DEC 20 2009

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY AFTERNOON...
...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
CANCELLED THE FIRE WEATHER WATCH. A FIRE WEATHER WATCH REMAINS IN
EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON. 

DRY AIR MOVING INTO THE AREA ON NORTHERLY WINDS WILL RESULT IN
HUMIDITY VALUES BELOW 35 PERCENT FOR EXTENDED DURATIONS MONDAY.

WHILE THE WATCH FOR TODAY HAS BEEN CANCELLED HUMIDITY VALUES MAY
DROP TO 35 PERCENT FOR 1 TO 3 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD.

&&

$$

FLZ039-042-043-048-049-051-052-202200-
/O.UPG.KTBW.FW.A.0053.091220T1800Z-091220T2200Z/
/O.NEW.KTBW.FW.W.0073.091220T1800Z-091220T2200Z/
/O.CON.KTBW.FW.A.0054.091221T1600Z-091221T2200Z/
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-HILLSBOROUGH-POLK-
504 AM EST SUN DEC 20 2009

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 5 PM EST THIS
AFTERNOON...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 5 PM
EST THIS AFTERNOON. THE FIRE WEATHER WATCH IS NO LONGER IN
EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY
MORNING THROUGH MONDAY AFTERNOON. 

DRY AIR MOVING INTO THE AREA ON NORTHWEST WINDS OF 10 TO 15 MPH...
ALONG WITH VERY DRY AIR ALOFT MIXING DOWN...WILL RESULT IN
DURATIONS OF 4 HOURS OF HUMIDITY VALUES BELOW 35 PERCENT THIS
AFTERNOON. SIMILAR CONDITIONS...EXCEPT FOR SLIGHTLY LIGHTER
NORTHERLY WINDS...WILL EXIST MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD.

&&

$$

FLZ055-060-062-065-202200-
/O.CON.KTBW.FW.A.0054.091221T1600Z-091221T2200Z/
MANATEE-SARASOTA-CHARLOTTE-LEE-
504 AM EST SUN DEC 20 2009

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY AFTERNOON...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY AFTERNOON. 

DRY AIR MOVING INTO THE AREA ON NORTHERLY WINDS WILL RESULT IN
HUMIDITY VALUES BELOW 35 PERCENT FOR EXTENDED DURATIONS MONDAY.

FOR TODAY...INLAND LOCATIONS MAY SEE HUMIDITY VALUES DROP TO
35 PERCENT FOR 1 TO 3 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD.

&&

$$
1 follow-up statement
000 
WWUS82 KTBW 201828
RFWTBW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
128 PM EST SUN DEC 20 2009

...RED FLAG WARNING IN EFFECT THIS AFTERNOON FOR MUCH OF THE
NORTH...
...RED FLAG WARNING IN EFFECT MONDAY AFTERNOON FOR ALL BUT
PINELLAS COUNTY...

.VERY DRY AIR WILL BE WITH US FOR THE NEXT COUPLE OF DAYS AS
HIGH PRESSURE SETTLES OVER THE REGION.

FLZ039-042-043-048-049-051-052-212200-
/O.UPG.KTBW.FW.A.0054.091221T1600Z-091221T2200Z/
/O.NEW.KTBW.FW.W.0074.091221T1600Z-091221T2200Z/
/O.CON.KTBW.FW.W.0073.000000T0000Z-091220T2200Z/
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-HILLSBOROUGH-POLK-
128 PM EST SUN DEC 20 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 5 PM
EST MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED
FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. 

RELATIVE HUMIDITIES ARE BEGINNING TO FALL AND MAY STILL DROP BELOW
35 PERCENT FOR 4 OR MORE HOURS THIS AFTERNOON.
 
EVEN DRIER CONDITIONS ARE EXPECTED ON MONDAY WITH LONGER DURATIONS
OF CRITICAL RELATIVE HUMIDITIES. RELATIVE HUMIDITIES SHOULD DROP
TO NEAR 30 PERCENT DURING THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

&&

$$

FLZ055>057-060>062-065-212200-
/O.UPG.KTBW.FW.A.0054.091221T1600Z-091221T2200Z/
/O.NEW.KTBW.FW.W.0074.091221T1600Z-091221T2200Z/
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
128 PM EST SUN DEC 20 2009

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 5 PM
EST MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

DRY AIR WILL CONTINUE TO PUSH SOUTHWARD THROUGH OUR REGION ON
MONDAY. RELATIVE HUMIDITIES WILL DROP BELOW 35 PERCENT BY NOON AND
FALL TO NEAR 30 PERCENT FOR SEVERAL HOURS DURING THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this red flag warning went out at Dec 20, 2:49 AM EST, 2 hours 15 minutes earlier.

Area forecast discussion, Dec 20, 2:49 AM EST, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
249 AM EST SUN DEC 20 2009

.SHORT TERM (TODAY-TUESDAY)...COLD AND DRY FORECAST NEXT FEW DAYS.
UPPER TROF CONTINUES DOWN THE EASTERN SEABOARD TO MOVE INTO HE W
ATLANTIC WHILE SHORTWAVE WRAPS FROM THE S PLAINS THROUGH THE W GULF
TODAY. FAST SW FLOW ALOFT TO CONTINUE AS UPPER MOISTURE FROM THE
SW GULF STREAMS OVER PORTIONS OF THE FL PENINSULA. SURFACE HIGH
PRESSURE CENTERED OVER THE LOWER MISSISSIPPI RIVER VALLEY KEEPING
COLD CANADIAN AIRMASS IN THE DEEP SOUTH. DRY AND COOL LOW LEVEL
CONDITIONS TODAY WHILE CIRRUS OVERHEAD AND VERY LOW SUN ANGLE TO
KEEP TEMPS AROUND 10 DEGREES BELOW NORMAL.

FOR TONIGHT EXPECT VERY COLD CONDITION AREAWIDE WITH THE COLDEST
TEMPERATURES OVER THE NATURE COAST AS THE SURFACE HIGH SLOWLY
SLIDES EASTWARD TO AROUND THE FL PANHANDLE BUT CIRRUS MOVING OFF
THE GULF TO BE DETERMINING FACTOR ON EXACTLY HOW LOW TEMPS GET.
CURRENT MODELS PLACE BULK OF CIRRUS FROM THE TAMPA BAY AREA
SOUTHWARD WHILE THE NATURE COAST BECOMES MOSTLY CLEAR WITH
DECOUPLING WINDS TO ALLOW TEMPS TO FALL BELOW 32 DEGREES FOR
AROUND 3 HOURS MAINLY IN THE TYPICAL COLDER LOCATIONS...SO HAVE ISSUED
FREEZE WATCH FOR THOSE AREAS. PATCHY FROST WILL ALSO BE POSSIBLE
IN THESE WIND PROTECTED AREAS. ELSEWHERE TEMPS EXPECTED AROUND 10
DEGREES BELOW NORMAL WITH WINDS AROUND 5 MPH FOR SOME COLD WIND
CHILL READING EARLY MONDAY MORNING.

MONDAY EXPECTED TO BE ANOTHER COLD AND DRY DAY AS TEMPS CONTINUE
TO RUN AROUND 10 DEGREES BELOW NORMAL AND THOSE CIRRUS CLOUDS
OVERHEAD AGAIN AS THE UPPER TROUGH MOVES INTO THE E GULF AND THE
SURFACE HIGH PRESSURE AREA SETTLES OVERHEAD. THE COLD CONDITIONS TO
CONTINUE MONDAY NIGHT INTO TUESDAY MORNING WITH OPTIMAL RADIATIONAL
COOLING OVER THE NATURE COAST FOR ANOTHER ROUND OF FREEZING TEMPERATURES
POSSIBLE FOR 3-5 HOURS AND PATCHY FROST AND HAVE ISSUED FREEZE
WATCH FOR THIS NIGHT AND THESE LOCATIONS TOO. BUT CIRRUS CLOUDS
REMAIN FROM THE BAY AREA SOUTHWARD.

MODERATING TEMPERATURE TREND FINALLY BEGINS TUESDAY AFTERNOON.

.LONG TERM (TUESDAY NIGHT - SATURDAY)...BEGINS WITH AN UPPER TROUGH
MOVING INTO THE PLAINS WHILE WEAK RIDGING BUILDING NORTH OVER THE
SE U.S. HELPS TO SLIDE A SURFACE RIDGE OFFSHORE THE EASTERN
SEABOARD. WITH TIME THE UPPER TROUGH DEEPENS INTO A LOW AND LIFTS
UP TOWARD THE GREAT LAKES/OHIO VALLEY...BUT LEAVING LARGE SCALE
TROUGHINESS BACK OVER THE PLAINS...WITH A SURFACE REFLECTION
TRAILING A COLD FRONT ACROSS THE GULF THU AND THEN MUCH OF THE STATE
FRI. THE LATEST GFS/DGEX/ECMWF CONTINUE TO MAINTAIN THIS UPPER
TROUGHING TO THE WEST WHICH ALLOWS THE COLD FRONT TO LINGER OVER/OFF
THE SOUTHERN PART OF FL SAT.

THE FORECAST WILL CONTINUE WITH THE TREND OF INCREASING CLOUDS AND
SLIGHT CHANCE/CHANCE SHOWERS WITH ISOLATED THUNDER...AS THE FRONT
APPROACHES THU...WHICH WILL CONTINUE AS THE FRONT MOVES ACROSS FRI.
WITH THE FRONT STALLING TO THE EAST AND SOUTH OF THE AREA HAVE
TRIMMED CLOUDS BACK SOME AND CONTINUED SLIGHT RAIN CHANCES FOR NOW.
TEMPERATURES WARM BACK UP TO ABOVE NORMAL WED INTO THU BUT THEN
SLOWLY DECREASE...REACHING JUST UNDER NORMAL BY SAT AFTERNOON.

&&

.AVIATION...PREVAILING VFR NEXT 24 HOURS. FEW-SCT STRATOCUMULUS WILL
CONTINUE UNDER BKN CIRRUS. NORTH WINDS BACK AND INCREASE SLIGHTLY IN
THE AFTERNOON...THEN DECREASE AND VEER TO NORTH TONIGHT.

&&

.MARINE...GRADIENT CONTINUES TO RELAX TODAY BUT ELEVATED SEAS ARE SLOW
TO RESPOND. OFFSHORE BUOY REPORTS EARLY THIS MORNING SHOW SEAS STILL
RUNNING 7+ FEET FROM THE NW THIS TRAJECTORY WILL KEEP SEAS IN THE
5-7 FT RANGE INTO THIS AFTERNOON AND HAVE EXTENDED SMALL CRAFT ADVISORIES
FOR THE OUTER WATERS. WITH SEAS 4-6FT WILL KEEP SMALL CRAFT EXERCISE
CAUTION HEADLINE FOR THE NEARSHORE WATERS INTO THIS AFTERNOON AS
WELL. THESE ROUGH SEAS WILL MAKE FOR DANGEROUS BOATING CONDITIONS.
WINDS AND SEAS TO CONTINUE TO SUBSIDE TONIGHT AS HIGH PRESSURE WEAKENS
AND SETTLES OVER THE AREA AND EXPECT HEADLINES TO BE DISCONTINUED.
WITH WEAK HIGH PRESSURE IN THE REGION THROUGH MID WEEK LIGHT
EAST TO SOUTHEASTERLY WINDS AND SEAS EXPECTED. NEXT COLD FRONT TO
MOVE INTO THE REGION THURSDAY.

&&

.FIRE WEATHER...COLD AND VERY DRY AIRMASS WILL REMAIN OVER THE FL
PENINSULA THE NEXT FEW DAYS. RHS BELOW 35 PERCENT ARE EXPECTED FROM
POLK COUNTY NORTHWARD TODAY FOR 4 HOURS WITH WINDS OF 10 TO 15
MPH...SO HAS ISSUED RED FLAG WARNING FOR THOSE AREAS. ON MONDAY
MOST OF THE AREA TO SEE CRITICALLY LOW RH FOR LONG DURATIONS.
TUESDAY WILL AGAIN BE DRY WITH CRITICALLY LOW RHS BEFORE MOISTURE
SLOWLY RETURNS MID WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  62  40  62  42 /   0   0   0   0
FMY  65  43  66  42 /   0   0   0   0
GIF  61  38  62  40 /   0   0   0   0
SRQ  63  43  62  41 /   0   0   0   0
BKV  60  30  61  28 /   0   0   0   0
SPG  61  45  61  49 /   0   0   0   0

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM 1 PM TO 5 PM EST THIS AFTERNOON FOR CITRUS-
     HERNANDO-HILLSBOROUGH-LEVY-PASCO-POLK-SUMTER.

     FREEZE WATCH FROM LATE TONIGHT THROUGH MONDAY MORNING FOR CITRUS-
     HERNANDO-LEVY-SUMTER.

     FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY AFTERNOON
     FOR CHARLOTTE-CITRUS-DE SOTO-HARDEE-HERNANDO-HIGHLANDS-
     HILLSBOROUGH-LEE-LEVY-MANATEE-PASCO-POLK-SARASOTA-SUMTER.

     FREEZE WATCH FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING FOR
     CITRUS-HERNANDO-LEVY-SUMTER.

GULF WATERS...SMALL CRAFT ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR BONITA
     BEACH TO ENGLEWOOD OUT 20 TO 60 NM-ENGLEWOOD TO TARPON
     SPRINGS OUT 20 TO 60 NM-TARPON SPRINGS TO SUWANNEE RIVER
     OUT 20 TO 60 NM.

&&

SHORT TERM/MARINE/FIRE WEATHER...25/DAVIS
LONG TERM/AVIATION...09/RUDE
Hazardous weather outlook, Dec 20, 4:27 AM EST, 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
427 AM EST SUN DEC 20 2009

FLZ039-042-043-048>052-055>057-060>062-065-202130-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
427 AM EST SUN DEC 20 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...RIP CURRENT IMPACT...
GUSTY NORTHWEST TO NORTH WINDS OVER THE EASTERN GULF OF MEXICO WILL
CONTINUE TO PUSH ELEVATED SEAS ONTO AREA BEACHES AND SHORELINES
TODAY. THESE SEAS WILL PRODUCE BREAKING WAVES AND AN INCREASED RISK
FOR RIP CURRENTS AND STRONG UNDERTOWS ALONG AREA BEACHES TODAY.
RESIDENTS AND VISITORS SHOULD REMAIN OUT OF THE SURF.

...WIND AND SEA IMPACT...
GUSTY NORTHWEST TO NORTH WINDS OF AROUND 20 KNOTS CONTINUE ON OFFSHORE
WATERS WITH SEAS OF 5 TO 7 FEET REPORTED PRODUCE HAZARDOUS BOATING
CONDITIONS ON THE GULF THIS MORNING INTO THIS AFTERNOON. MARINERS...FISHERMEN
AND OTHER SMALL CRAFT OPERATORS MAY WANT TO POSTPONE TRIPS UNTIL CONDITIONS
IMPROVE.

...FIRE WEATHER IMPACT...
A COLD AND VERY DRY AIRMASS HAS FILTERED INTO THE REGION AND WILL
PRODUCE LOW HUMIDITY LEVELS FOR LONG DURATIONS WITH WINDS AROUND 10
TO 15 MPH THIS AFTERNOON FROM POLK AND HILLSBOROUGH COUNTY NORTHWARD
THROUGH THE NATURE COAST INCREASING THE FIRE WEATHER DANGER.

...EXCESSIVE COLD IMPACT...
A VERY COLD AIRMASS SETTLING INTO THE SOUTHERN U.S. WILL BRING THE
POSSIBILITY OF FREEZING TEMPERATURES AND PATCHY FROST TO THE NATURE
COAST TONIGHT WITH LOW WIND CHILL READINGS FOR THE REST OF THE AREA.

RESIDENTS VENTURING OUT OVERNIGHT SHOULD DRESS WARMLY. SEVERAL
LAYERS OF CLOTHING WILL INSULATE YOU BETTER THAN A SINGLE COAT OR
JACKET.

DAMAGE IS LIKELY TO COLD SENSITIVE PLANTS TONIGHT...AND SMALL PETS
LEFT OUTDOORS ARE ALSO AT RISK. COVER PLANTS AND BRING PETS INDOORS
LATER TODAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

...EXCESSIVE COLD IMPACT...
VERY COLD CONDITIONS ARE AGAIN EXPECTED MONDAY NIGHT INTO TUESDAY MORNING
WITH ANOTHER NIGHT OF FREEZING TEMPERATURES AND PATCHY FROST PROBABLE
OVER THE NATURE COAST AND LOW WIND CHILL READINGS ELSEWHERE.

...FIRE WEATHER IMPACT...
VERY DRY AIR WILL REMAIN OVER THE AREA MONDAY AND TUESDAY WITH LONG
DURATIONS OF LOW HUMIDITY POSSIBLE CONTINUING THE FIRE WEATHER THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

DAVIS

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 20, 3:41 AM ESTFreeze WatchTBWSumter10 hr
Dec 20, 3:41 AM ESTFreeze WatchTBWSumter34 hr
Dec 20, 1:28 PM ESTRed Flag WarningTBWDeSoto, Hardee, Highlands, Polk, Sumter28 hr
Dec 20, 1:29 PM ESTFreeze WarningTBWSumter14 hr

Nearby

Red Flag Warnings in Florida, 2009Every red flag warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.